# SDR QXEA2018122400465

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,224 hours, 18,415 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 006010001
- Condition: Broken
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT INSP RIGHT WING FUEL MAG STICK INTERNALS APPEAR MISSING. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. REMOVED REMNANTS OF BROKEN INDICATOR FROM #2 MAGNASTICK INDICATOR BODY. INSTALLED SERVICABLE INDICATOR ASSY IN #2 MAGNASTICK INDICATOR BODY. #2 FUEL QUANITY CHECKS GOOD WITH MAGNASTICK IAW DHC-8-400-MM TASK# 28-40-26-610-801. RETURNED TO SERVICE.
